MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of aware date as no information was provided.
 
Event or Problem Description
It was reported that device contamination occurred.A 035/260 (bx/1) amplatz super stiff guidewire was selected for use; however, a hairlike substance was noted within the sterilization bag before the device was opened.No patient injuries were reported.
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of aware date as no information was provided.Device evaluated by mfr.: unit returned with its original unopened pouch.The device was inspected according to procedure.The customer attached pictures of the device, and it was observed a hair through the pouch near of the device.The unit return inside its original unopened pouch, and a hair was observed through the pouch.Also, it was observed that the pouch information matches with the complaint information.The foreign material observed was measured and the result was out of specification.The dimensions measured were inspected against the document.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.
 
Event or Problem Description

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15941111
Report Number2124215-2022-49579
Device Sequence Number6059513
Product Code DQX
UDI-Device Identifier08714729295747
UDI-Public08714729295747
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0030251220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown